# SDR P5CA2015093000160

- Difficulty date: September 29, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 6,509 hours, 1,818 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002981
- Part serial: P3091
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN WHEN GROUND POWER SELECTED.  REPLACED APU ASSY IAW AMM 49-11-00, OPS FUNCTION NORMAL, APU OIL SERVICE TO FULL, BUT STILL SHOW ADD, REPLACED APU OIL QTY TRANSMITTER & CHECKED NORMAL IAW AMM 49-94-04.  PERFORMED APU GENERATOR RETENTION NUTS RE-TORQUE, CONDITION SATISFACTORY IAW AMM 24-21-01.
